# SDR DALA1111506313

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 3,655 hours, 473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 9j
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE EMERGENCY PATH LIGHT AT SEAT 9J INOPERATIVE. MX REPLACED THE LIGHT ASSY.  OPS CHECK WAS GOOD.
